Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Uniqueness of traveling waves for nonlocal lattice equations


Authors: Jian Fang, Junjie Wei and Xiao-Qiang Zhao
Journal: Proc. Amer. Math. Soc. 139 (2011), 1361-1373
MSC (2010): Primary 34K31, 35B40, 74G30
DOI: https://doi.org/10.1090/S0002-9939-2010-10540-3
Published electronically: August 25, 2010
MathSciNet review: 2748428
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish the uniqueness (up to translation) of traveling waves for a nonlocal lattice equation with time delay. Our approach is based on exact a priori asymptotics of the wave profiles. This we accomplish by developing a structure theorem of entire solutions to a class of linear integro-differential equations.


References [Enhancements On Off] (What's this?)

  • 1. J. Carr and A. Chmaj, Uniqueness of traveling waves for nonlocal monostable equations, Proc. Amer. Math. Soc., 132(2004), 2433-2439. MR 2052422 (2005b:35125)
  • 2. X. Chen and J. S. Guo, Uniqueness and existence of traveling waves for discrete quasilinear monostable dynamics, Math. Ann., 322(2003), 123-146. MR 1981615 (2004b:37175)
  • 3. O. Diekmann and H. G. Kapper, On the bounded solutions of a nonlinear convolution equation, Nonlinear Anal., 2(1978), 721-737. MR 512163 (80c:45015)
  • 4. J. Fang, J. Wei and X.-Q. Zhao, Spreading speed and traveling waves for non-monotone time-delayed lattice equations, Proc. Roy. Soc. Lond. A, 466(2010), 1919-1934.
  • 5. T. Faria and S. Trofimchuk, Nonmonotone travelling waves in a single species reaction-diffusion equation with delay, J. Diff. Eqs., 228(2006), 357-376. MR 2254435 (2007f:35159)
  • 6. S. Ma and X. Zou, Existence, uniqueness and stability of traveling waves in a discrete reaction-diffusion monostable equation with delay, J. Diff. Eqs., 217(2005), 54-87. MR 2170528 (2006g:35277)
  • 7. W. Rudin, Real and Complex Analysis, McGraw Hill, New York, 1966. MR 0210528 (35:1420)
  • 8. E. C. Titchmarsh, Introduction of the Theory of Fourier Integrals, Clarendon Press, Oxford Univ. Press, 1967. MR 0942661 (89c:42002)
  • 9. P. Weng, H. Huang and J. Wu, Asymptotic speed of propagation of wave fronts in a lattice delay differential equation with global interaction, IMA J. Appl. Math., 68(2003), 409-439. MR 1988153 (2004c:37202)
  • 10. D. V. Widder, The Laplace Transform, Princeton University Press, Princeton, NJ, 1941. MR 0005923 (3:232d)
  • 11. B. Zinners, G. Harris and W. Hudson, Traveling wavefronts for the discrete Fisher's equation, J. Diff. Eqs., 105(1993), 46-62. MR 1237977 (94k:39034)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 34K31, 35B40, 74G30

Retrieve articles in all journals with MSC (2010): 34K31, 35B40, 74G30


Additional Information

Jian Fang
Affiliation: Department of Mathematics, Harbin Institute of Technology, Harbin 150001, People’s Republic of China
Address at time of publication: Department of Mathematics and Statistics, Memorial University of Newfoundland, St. John’s, NL A1C5S7, Canada
Email: jfang@mun.ca

Junjie Wei
Affiliation: Department of Mathematics, Harbin Institute of Technology, Harbin 150001, People’s Republic of China
Email: weijj@hit.edu.cn

Xiao-Qiang Zhao
Affiliation: Department of Mathematics and Statistics, Memorial University of Newfoundland, St. John’s, NL A1C5S7, Canada
Email: zhao@mun.ca

DOI: https://doi.org/10.1090/S0002-9939-2010-10540-3
Received by editor(s): October 21, 2009
Received by editor(s) in revised form: April 15, 2010
Published electronically: August 25, 2010
Additional Notes: This research is supported in part by the Chinese Government Scholarship (for the first author), the NSF of China (No. 10771045) (for the second author), and the NSERC of Canada and the MITACS of Canada (for the third author).
Communicated by: Yingfei Yi
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society